淡江大學機構典藏:Item 987654321/41269
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58615/92280 (64%)
造访人次 : 561345      在线人数 : 113
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41269


    题名: Convergence theorems for the length of consecutive successes of markov bernoulli sequences
    作者: 陳順益;Chen, Shun-yi;Wang, Y. H.;Chang, Hsiao-Fen
    贡献者: 淡江大學數學學系
    日期: 2003-09
    上传时间: 2010-01-28 07:08:14 (UTC+8)
    出版者: Applied Probability Trust
    摘要: The limiting distributions of the sums of the lengths of four different kinds of runs of consecutive successes of Markov Bernoulli sequences are derived. It is shown that the limits are convolutions of several distributions involving the Bernoulli, the geometric and the Poisson or compound Poisson distributions.
    關聯: Journal of Applied Probability 40(3), pp.741-749
    DOI: 10.1239/jap/1059060899
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown269检视/开启
    Convergence theorems for the length of consecutive successes of markov bernoulli sequences.pdf125KbAdobe PDF0检视/开启
    index.html0KbHTML104检视/开启
    index.html0KbHTML42检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈